RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 5, Pages 5–17 (Mi mais259)  

This article is cited in 1 scientific paper (total in 1 paper)

Current Open Problems in Discrete and Computational Geometry

H. Edelsbrunnerab, A. Ivanovcb, R. Karasevdb

a Institute of Science and Technology, Klosterneuburg, Austria
b P. G. Demidov Yaroslavl State University
c M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
d Moscow Institute of Physics and Technology

Abstract: We have selected problems that may not yet be well known, but have the potential to push the research in interesting directions. In particular, we state problems that do not require specific knowledge outside the standard circle of ideas in discrete geometry. Despite the relatively simple statements, these problems are related to current research and their solutions are likely to require new ideas and approaches. We have chosen problems from different fields to make this short paper attractive to a wide range of specialists. The article is published in the author's wording.

Keywords: discrete and computational geometry, computational topology, open problems.

Full text: PDF file (623 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 514.17+515.16+519.1
Received: 22.10.2012
Language: English

Citation: H. Edelsbrunner, A. Ivanov, R. Karasev, “Current Open Problems in Discrete and Computational Geometry”, Model. Anal. Inform. Sist., 19:5 (2012), 5–17

Citation in format AMSBIB
\Bibitem{EdeIvaKar12}
\by H.~Edelsbrunner, A.~Ivanov, R.~Karasev
\paper Current Open Problems in Discrete and Computational Geometry
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 5
\pages 5--17
\mathnet{http://mi.mathnet.ru/mais259}


Linking options:
  • http://mi.mathnet.ru/eng/mais259
  • http://mi.mathnet.ru/eng/mais/v19/i5/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. B. Bednov, P. A. Borodin, “Banach spaces that realize minimal fillings”, Sb. Math., 205:4 (2014), 459–475  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:228
    Full text:103
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018